# SDR DHLA2009743DH618

- Difficulty date: January 19, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE E/E COMPARTMENT AT BS 460 BETWEEN S-23L AND S-24L FRAME WITH CORROSION.  REPAIRED FRAME SECTION SHEAR TIE AT BS 460 BETWEEN S-23L AND S-24L IAW B727 SRM 53-10-4 FIG 13 AND REPLACED SHEAR TIE P/N 69-13293-3 IAW B727 SRM 51-10-1 PARA 7A.
